MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK SPHERE IMPLANTS; TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/11 MM R

MEDACTA INTERNATIONAL SA GMK SPHERE IMPLANTS; TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/11 MM R
Model Number 02.12.0211FR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Six years after the primary surgery, the patient presented with anterior knee pain, and the surgeon identified knee laxity.During the revision surgery, the surgeon upsized the insert from 11 mm to 13 mm and performed a patellar resurfacing.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 03 october 2025.Lot 189035: (b)(4) items manufactured and released on 01-mar-2019.Expiration date: 14-02-2024.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: the surgeon revised liner height, which is a common practice to restore joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.

Brand Name
GMK SPHERE IMPLANTS
Common Device Name
TIBIAL INSERT FIXED SPHERE FLEX SIZE 2/11 MM R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23299624
Report Number3005180920-2025-01015
Device Sequence Number18630136
Product Code JWH
UDI-Device Identifier07630030862540
UDI-Public07630030862540
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2024
Device Model Number02.12.0211FR
Device Lot Number189035
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexFemale